# SDR GTIA2024081638315

- Difficulty date: August 16, 2024
- Submitted: August 17, 2024
- Operation: Air carrier
- Aircraft: N962NK
- Make and model: Airbus A320-271N
- Aircraft serial: 11056
- Aircraft time: 7,095 hours, 2,988 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: A/C Pack
- Condition: Odor
- Location: Nr 2
- Stage of operation: DE
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

FA'S REPORTED CHEESY/MUSTY SMELL IN CABIN ON DESCENT, RAM ELIMINATION OF ODAR/FUMES CHECKLIST AND TURNED OFF PACK 2. ODOR SUBSIDED-DETERMINED THAT THE CAUSE OF THE SMELL IS FROM PACK #2 REF: TSM 05-50-00 SEE LP# 3421566-2 FOR DEFFERAL
